# SDR DXTA2017082800001

- Difficulty date: August 25, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N646QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605246
- Aircraft time: 13,043 hours, 10,570 cycles
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Motor
- Part number: 30J349001
- Part serial: TR8748
- Condition: Inoperative
- Location: Torque
- Part time: 826 hours, 708 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

WITH THE GEAR DOWN, FLAPS ZERO DEGREES, AIRSPEED 140 KNOTS, THROTTLES IN THE CLIMB DETENT, ALTITUDE BETWEEN 1300' TO 2000', WE HEARD AND FELT A LARGE BANG UNDER THE BELLY OF THE AIRCRAFT.  OUR FIRST THOUGHT WAS A BIRDSTRIKE.  ALL ENGINE INSTRUMENTATIONS ARE NORMAL, ALL FLIGHT CONTROL FUNCTIONS ARE NORMAL.  POST INSPECTION FOUND NOTHING OUT OF  NORMAL.   BOTH ENGINES HAD TORQUE MOTOR FAULTS. INSPECTED AND PERFORMED CONTINUITY CHECKS TO THE WIRE HARDNESS FROM P1 RO P10. NO DEFECTS NOTED. RAN ENGINE AND PERFORMED HIGH POWER AND HAD A HARD FAIL EEC WENT INTO MANUAL MODE.  FOUND TORQUE MOTOR INOPERATIVE. INSTALLED A NEW TORQUE MOTOR OPS CHECKED NORMAL IAW MM 75-30-01, REV 44.1.
